EconPapers    
Economics at your fingertips  
 

A New Family of Distributions Based on the Hypoexponential Distribution with Fitting Reliability Data

Christophe Chesneau ()
Additional contact information
Christophe Chesneau: LMNO, University of Caen - France

Statistica, 2018, vol. 78, issue 2, 127-147

Abstract: In this paper, a new general family of distributions using the hypoexponential distribution is introduced and studied. A special case of this family is explored in detail, corresponding to a new finite generalized mixture of generalized exponential distributions. Some of their mathematical properties are provided. We investigate maximum likelihood estimation of the model parameters. Two real data sets are used to prove the potential of this distribution among some recent extensions of the exponential distribution.

Keywords: Hypoexponential distribution; Generalized mixture; Moments; Maximum likelihood estimation (search for similar items in EconPapers)
Date: 2018
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bot:rivsta:v:78:y:2018:i:2:p:127-147

Access Statistics for this article

Statistica is currently edited by Department of Statistics, University of Bologna

More articles in Statistica from Department of Statistics, University of Bologna Contact information at EDIRC.
Bibliographic data for series maintained by Giovanna Galatà ().

 
Page updated 2025-03-19
Handle: RePEc:bot:rivsta:v:78:y:2018:i:2:p:127-147